Skip to Content

Lupron Depot - I have a large fibroid..no heavy bleeding or pain, stomach sticks out, would it help?

Responses (2)

lexusgirl23 14 Feb 2012

Are you going to be having surgery to remove the fibroid? If not I am not sure why you would go on the lupron. I just did a three month course of lupron to shrink fibroid for surgery. The problem with lupron is that once you stop taking it the fibroid will grow back. The lupron has side effects and you can't stay on it more than six months.

ksrock2 19 Feb 2012

Lupron will put you into chemically induced menopause, night sweats, hot flashes mood swings. It's awful I had to take it for ovarian cysts. You will need estrogen replacement therapy and that can take some time getting the dose right. Anyway if you are not having pain or heavy bleeding then I am not sure if lupron is worth it. If thats what your gyno suggests then I guess try it but in case you don't know it is very expensive, hope you have insurance, When I took it in late 90 and early 2000 it was 1300 dollars for a three month shot. Good luck to you

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions